# SDR SWAA2020041435211

- Difficulty date: March 28, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT INDICATOR DOES NOT ILLUMINATE. / REPLACED BROKEN FORWARD ENTRY DOOR EXIT INDICATOR PER AMM 33-51-01-960-802. REPLACED OPEN POWER SUPPLY M1675 FUSE PER AMM 33-51-06-960-804 AND WDM 33-51-12. PERFORMED SATISFACTORY TEST OF FORWARD ENTRY DOOR INDICATOR FOR EMERGENCY LIGHTS PER AMM 33-51-06-960-804.
